# SDR 99ZZZM142

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GCRPH
- Make and model: Airbus A320-231
- Aircraft serial: 424
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: NAS561C38
- Condition: Broken
- Location: Slide
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 8160 - IN SFO - JUST PRIOR TO PUSHBACK LEFT OVERWING EXIT SLIDE WENT FROM ARMED (SLIDE) TO DISARMED (NO INDICATION).  FOUND BROKEN ROLL PIN ON ARMING LEVER, REPLACED PIN.  (M)
